JournalsprimsVol. 31, No. 6pp. 1031–1044

The Cohomology Rings of Some <i>p</i>-Groups

  • Angelina Y.M. Chin

    University of Malaya, Kuala Lumpur, Malaysia
The Cohomology Rings of Some <i>p</i>-Groups cover
Download PDF

Abstract

We determine the mod-p cohomology ring and some of the integral cohomology ring structure of a p-group expressible as an extension with kernel cyclic of order p and quotient CpmCpn, where m, n > 1.

Cite this article

Angelina Y.M. Chin, The Cohomology Rings of Some <i>p</i>-Groups. Publ. Res. Inst. Math. Sci. 31 (1995), no. 6, pp. 1031–1044

DOI 10.2977/PRIMS/1195163595